Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 86, NWS La Crosse, WI

June 26, 2013Clark County, Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 26, 2013, 5:41 PM CDT for Clark County, Jackson County, Wisconsin. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 5:41 PM CDT (22:41 UTC)
Expired
Jun 26, 2013, 6:45 PM CDT
In force
64 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Clark County, WI, Jackson County, WI

The radar

The La Crosse radar (KARX), 82 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS53 KARX 262241
SVRARX
WIC019-053-262345-
/O.NEW.KARX.SV.W.0086.130626T2241Z-130626T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
541 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
  WESTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 645 PM CDT

* AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUMBIRD...
  AND MOVING EAST AT 25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HATFIELD AROUND 615 PM CDT.
  NEILLSVILLE AROUND 620 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HIGHWAY 10 AND BALD PEAK
ROAD...WILDCAT MOUND...MERRILLAN...SNYDER LAKE...BRUCE MOUND...THE
HIGHGROUND...SIDNEY...LAKE ARBUTUS...EAST FORK CAMPGROUND AND HIGHWAY
95 AND 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4420 9084 4450 9116 4460 9110 4460 9093
      4474 9093 4474 9092 4462 9039
TIME...MOT...LOC 2241Z 292DEG 20KT 4456 9092

HAIL...1.25IN
WIND...60MPH

$$

HALBACH
3 follow-up statements
772 
WWUS53 KARX 262259
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
559 PM CDT WED JUN 26 2013

WIC019-053-262345-
/O.CON.KARX.SV.W.0086.000000T0000Z-130626T2345Z/
CLARK WI-JACKSON WI-
559 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
JACKSON AND SOUTHERN CLARK COUNTIES UNTIL 645 PM CDT...

AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMA CENTER 
AND HUMBIRD...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MERRILLAN AROUND 605 PM CDT.
  HATFIELD AROUND 615 PM CDT.
  NEILLSVILLE AROUND 620 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SNYDER LAKE...BRUCE 
MOUND...THE HIGHGROUND...SIDNEY...LAKE ARBUTUS...AND EAST FORK 
CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4462 9039 4420 9084 4445 9111 4455 9100
      4460 9093 4470 9093
TIME...MOT...LOC 2258Z 292DEG 20KT 4452 9080

HAIL...1.00IN
WIND...60MPH

$$

HALBACH
444 
WWUS53 KARX 262310
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
610 PM CDT WED JUN 26 2013

WIC019-053-262345-
/O.CON.KARX.SV.W.0086.000000T0000Z-130626T2345Z/
CLARK WI-JACKSON WI-
610 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
JACKSON AND SOUTH CENTRAL CLARK COUNTIES UNTIL 645 PM CDT...

AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HATFIELD...AND
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
JACKSON AND SOUTH CENTRAL CLARK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4455 9046 4420 9084 4444 9099 4453 9086
      4459 9075
TIME...MOT...LOC 2310Z 304DEG 27KT 4441 9070

HAIL...<.75IN
WIND...60MPH

$$

HALBACH
314 
WWUS53 KARX 262321
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT WED JUN 26 2013

WIC019-053-262331-
/O.CAN.KARX.SV.W.0086.000000T0000Z-130626T2345Z/
CLARK WI-JACKSON WI-
621 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JACKSON AND
SOUTHWESTERN CLARK COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4455 9046 4420 9084 4444 9099 4453 9086
      4459 9075
TIME...MOT...LOC 2321Z 292DEG 20KT 4447 9063

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:31 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 26, 2:31 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
231 PM CDT WED JUN 26 2013

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 231 PM CDT WED JUN 26 2013

SURFACE MAP THIS AFTERNOON HAS A COLD FRONT MOVING EAST ACROSS
EASTERN MN/IA. RADAR SHOWING A BROKEN LINE OF THUNDERSTORMS //SOME
FAIRLY INTENSE TO SEVERE AT TIMES// EXTENDING N-S ALONG THIS FRONTAL
BOUNDARY. LITTLE 0-3KM BULK SHEAR NOTED SO MOST OF THESE STORMS ARE
PULSE-TYPE IN NATURE WITH HIGHER-END RAP 0-1KM ML MUCAPE IN THE
3500-4200J/KG RANGE. THIS UNSTABLE AIR IS BEING PRODUCED BY
TEMPERATURES ACROSS THE AREA IN THE 80-85 DEGREE RANGE AND DEW
POINTS IN THE LOWER 70S.

LOOK FOR THIS FRONT TO SLIP EAST INTO CENTRAL WI THIS EVENING...
DRAGGING THE BULK OF THE SHOWERS/THUNDERSTORMS WITH IT. WITH
PRECIPITABLE WATER VALUES STILL SITTING IN THE 1.5-1.8 INCH
RANGE...ANY SHOWER/THUNDERSTORM EARLY THIS EVENING WILL BE CAPABLE
OF TORRENTIAL DOWNPOURS WITH SOME LOCALIZED PONDING OF WATER
POSSIBLE...ESPECIALLY ACROSS AREAS THAT RECEIVED PREVIOUS HEAVY RAIN
AND HAVE ALREADY SATURATED SOILS.

INTRODUCED A SLIGHT CHANCE OF SHOWER/THUNDERSTORMS MAINLY NORTH OF
I-94 LATER OVERNIGHT//AFTER 09Z// AS A MID-LEVEL TROUGH AND LEFT
EXIT REGION OF 75-100KT 300MB JET PUSHES INTO THIS AREA. MOST OF
THIS ACTIVITY LOOKS ELEVATED/ACCAS TYPE IN NATURE. BUFKIT SHOWS
DRYING IN THE LOWER LEVELS...SO NOT CONFIDENT ON HOW MUCH RAINFALL
WILL ACTUALLY REACH THE SURFACE. THEREFORE...WILL KEEP POPS ON THE
LOW SIDE FOR NOW. THIS MID-LEVEL WAVE CONTINUES TO MOVE ACROSS THE
AREA ON THURSDAY FOR A CONTINUED CHANCE OF SHOWERS AND
THUNDERSTORMS...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. MAY
HAVE TO WATCH THIS CONVECTION CLOSELY FOR SEVERE WIND/HAIL  THREAT
GIVEN STEEPER LAPSE RATES AND 0-6KM BULK SHEAR IN THE 35-45KT RANGE.
THE GFS... WHICH IS THE DRIEST OF THE MODELS AS FAR AS
DEWPOINTS...YIELDS 0-1KM MLCAPE IN THE 1000-1500J/KG RANGE. IN
ADDITION...MAY HAVE SOME ADDED LIFT DUE TO THE LEFT EXIT REGION OF
75-100KT 300MB JET. OTHERWISE...LOOKING FOR A HIGH IN THE
LOWER/MIDDLE 80S WITH DEW POINTS IN THE MIDDLE 60S.

LOOK FOR THE MID-LEVEL WAVE TO EXIT EAST OF THE REGION BY LATE
THURSDAY EVENING...END THE THUNDERSTORM THREAT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 231 PM CDT WED JUN 26 2013

ON FRIDAY...MODELS IN GOOD AGREEMENT IN SWINGING A MID-LEVEL TROUGH
SOUTHWESTWARD INTO THE AREA FROM THE GREAT LAKES REGION. STEEPENING
LAPSE RATES WITH ASSOCIATED COLDER CYCLONIC FLOW ALOFT EXPECTED TO
PRODUCE SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
MAINLY EAST OF THE MISSISSIPPI RIVER. OTHERWISE...PLAN ON HIGHS
COOLING SOMEWHAT INTO THE MID 70S TO AROUND 80 WITH FAIRLY BREEZY
NORTHWEST WINDS IN THE 10-20 MPH RANGE.

LOOK FOR COOLER CONDITIONS WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORM ACTIVITY TO CONTINUE FRIDAY NIGHT THROUGH SATURDAY AS
THE MID-LEVEL TROUGH SWINGS SOUTH THROUGH THE AREA. HIGHS ON
SATURDAY WILL ACTUALLY SLIP SLIGHTLY BELOW NORMAL LEVELS IN THE
LOW-MID 70S. APPEARS SHOWERS WILL BE EXITING THE AREA COMPLETELY BY
SATURDAY EVENING AS THE TROUGH SHIFTS SOUTHEAST TOWARD THE OHIO
RIVER VALLEY AND RIDGING BUILDS IN FROM THE NORTHWEST.

FOR SUNDAY THROUGH WEDNESDAY...PLAN ON COOLER/OVERALL DRIER
CONDITIONS AS A MAJOR MID-LEVEL TROUGH ESTABLISHES ITSELF OVER THE
CENTRAL CONUS WITH A HIGHLY AMPLIFIED RIDGE ACROSS THE WESTERN
CONUS. EC REMAINS DRY DESPITE COOLER CYCLONIC FLOW AND THE GFS IS
LIGHT AND SPOTTY WITH ITS QPF. LOOKS LIKE MAINLY SOME DAYTIME
CUMULUS BUT REMAINING DRY. OTHERWISE...HIGHS ARE EXPECTED TO BE IN
THE 75-80 DEGREE RANGE WITH OVERNIGHT LOWS MAINLY IN THE 50S...VERY
PLEASANT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1230 PM CDT WED JUN 26 2013

A SFC THRU 700MB TROUGH AXIS WAS MOVING EAST ACROSS MN EARLY THIS
AFTERNOON. AHEAD OF THIS TROUGH SOME SCT-BKN DECKS OF MVFR STRATO-CU
HAD SPREAD ACROSS SOUTHEAST MN/WESTERN WI. THESE WILL SLOWLY RAISE
WITH DIURNAL WARMING/MIXING THIS AFTERNOON...BUT PERSIST UNTIL THE
TROUGH AXIS PASSES. A SCT-BKN LINE OF SHRA/TSRA IS EXPECTED TO
DEVELOP ALONG THIS TROUGH AS IT MOVES ACROSS THE AREA...BUT SO FAR
WEST OF THE FCST AREA IT HAS BEEN QUIET. WILL LEAVE TSRA MENTION IN
TAFS THIS AFTERNOON AS VCTS/CB UNTIL CONVECTION STARTS TO DEVELOP.
IF A LINE OF SHRA/TSRA DOES DEVELOP...PLAN ON AN UPDATE OR TWO FOR 1
TO 2 HRS OF TSRA AS THE LINE PUSHES EAST ACROSS THE TAF SITES.

ONCE THE TROUGH PASSES...DRIER AIR WILL START TO SPREAD ACROSS THE
AREA WITH THE LOWER LEVEL WIND FLOW BECOMING WEST AND NORTHWEST.
ENOUGH GRADIENT WIND EXPECTED TONIGHT TO KEEP BR/FG TO A MINIMUM...
THOUGH SOME SPOTTY BR/FG POSSIBLE IN THE MS/WI RIVER VALLEYS. ONLY
MENTIONED A SHORT PERIOD OF BCFG AROUND SUNRISE AT KLSE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...RRS
Hazardous weather outlook, Jun 26, 5:20 AM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
520 AM CDT WED JUN 26 2013

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-271200-
ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA-
520 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MINNESOTA...AND
WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE ARE CHANCES FOR THUNDERSTORMS ACROSS THE ENTIRE AREA THROUGH
THIS EVENING. THE STORMS THIS AFTERNOON AND EVENING COULD PRODUCE
LARGE HAIL AND DAMAGING WINDS. OTHERWISE LIGHTNING AND LOCALLY
HEAVY RAIN WILL BE THE MAIN HAZARDS WITH THE STORMS.

CHANCES FOR THUNDERSTORMS SHIFT INTO NORTH CENTRAL WISCONSIN LATE
TONIGHT. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES CONTINUE THURSDAY THROUGH FRIDAY...
MAINLY EAST OF THE MISSISSIPPI RIVER. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME. SLIGHT CHANCES OF THUNDERSTORMS ARE
FORECAST ACROSS THE ENTIRE AREA SATURDAY INTO SATURDAY NIGHT. SEVERE
WEATHER IS NOT EXPECTED. SLIGHT CHANCES FOR THUNDERSTORMS RETURN
AGAIN ON TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE
STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING. ANY FLOODING OR RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-WIZ054-055-061-271200-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-RICHLAND-WINNESHIEK-
520 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM.

THERE ARE CHANCES FOR THUNDERSTORMS ACROSS THE ENTIRE AREA THROUGH
THIS EVENING. THE STORMS THIS AFTERNOON AND EVENING COULD PRODUCE
LARGE HAIL AND DAMAGING WINDS. OTHERWISE LIGHTNING AND LOCALLY
HEAVY RAIN WILL BE THE MAIN HAZARDS WITH THE STORMS. THE HEAVY RAIN
COULD LEAD TO FLASH FLOODING.

RIVER FLOODING WILL CONTINUE THROUGH TONIGHT ALONG PORTIONS OF THE
KICKAPOO...TURKEY AND MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES CONTINUE THURSDAY THROUGH FRIDAY...
MAINLY EAST OF THE MISSISSIPPI RIVER. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME. SLIGHT CHANCES OF THUNDERSTORMS ARE
FORECAST ACROSS THE ENTIRE AREA SATURDAY INTO SATURDAY NIGHT. SEVERE
WEATHER IS NOT EXPECTED. SLIGHT CHANCES FOR THUNDERSTORMS RETURN
AGAIN ON TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE
STORMS WOULD BECOME SEVERE.

RIVER FLOODING IS EXPECTED TO END THIS WEEKEND ALONG THE
KICKAPOO AND TURKEY RIVERS...BUT LIKELY PERSIST INTO EARLY NEXT WEEK
ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING. ANY FLOODING OR RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP/AJ

In the hours before

Special weather statement, Jun 26, 2:06 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
206 PM CDT WED JUN 26 2013

WIZ017-029-032>034-262100-
BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU-
206 PM CDT WED JUN 26 2013

...THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN...

THUNDERSTORMS WERE DEVELOPING AND MOVING INTO AREAS WEST OF EAU
CLAIRE WISCONSIN. THESE STORMS WERE MOSTLY MOVING EAST AT 15 TO
20 MPH...AND WILL REACH INTO AREAS AROUND ALMA AND MONDOVI BETWEEN
3 AND 4 PM AND LOCATIONS FURTHER EAST AFTER 4 PM. THE STRONGER OF
THE STORMS WILL BE CAPABLE OF TORRENTIAL DOWNPOURS...HAIL AND STRONG
GUSTY WINDS. KEEP AND EYE TO THE SKY FOR THE REST OF THE AFTERNOON.
IF A WARNING IS ISSUED FOR ONE OF THESE STORMS...BE PREPARED TO
SEEK SHELTER IN A STURDY BUILDING UNTIL IT PASSES.

RRS
Special weather statement, Jun 26, 2:32 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
231PM CDT WED JUN 26 2013

MNZ079-WIZ032-262030-
BUFFALO-WABASHA-
232 PM CDT WED JUN 26 2013

AT 227 PM...DOPPLER RADAR INDICATED A STRONG AREA THUNDERSTORM 5
MILES NORTH OF LAKE CITY...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN WILL ACCOMPANY THESE STORMS. RAINFALL RATES OF 2
INCHES PER HOUR CAN BE EXPECTED AND LOCAL FLASH FLOODING IS VERY
POSSIBLE. BE ALERT ACROSS BUFFALO AND WABASHA COUNTY FOR RAPIDLY
RISING WATER THIS AFTERNOON.

THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE CITY AROUND 240 PM...
  MAPLE SPRINGS AROUND 250 PM...
  KRUGER CAMPGROUND...WABASHA...DUMFRIES AROUND 300 PM...
  KELLOGG...PIONEER CAMPGROUND...RATTLESNAKE RIDGE...ALMA AROUND 310
  PM...
  WEST NEWTON AROUND 320 PM...

STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY
DEVELOP. STAY WEATHER AWARE THIS AFTERNOON.

BAUMGARDT
Special weather statement, Jun 26, 2:33 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT...CORRECT DATE/TIME FORMAT
NATIONAL WEATHER SERVICE LA CROSSE WI
233 PM CDT WED JUN 26 2013

MNZ079-WIZ032-262030-
BUFFALO-WABASHA-
233 PM CDT WED JUN 26 2013

AT 227 PM...DOPPLER RADAR INDICATED A STRONG AREA THUNDERSTORM 5
MILES NORTH OF LAKE CITY...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN WILL ACCOMPANY THESE STORMS. RAINFALL RATES OF 2
INCHES PER HOUR CAN BE EXPECTED AND LOCAL FLASH FLOODING IS VERY
POSSIBLE. BE ALERT ACROSS BUFFALO AND WABASHA COUNTY FOR RAPIDLY
RISING WATER THIS AFTERNOON.

THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE CITY AROUND 240 PM...
  MAPLE SPRINGS AROUND 250 PM...
  KRUGER CAMPGROUND...WABASHA...DUMFRIES AROUND 300 PM...
  KELLOGG...PIONEER CAMPGROUND...RATTLESNAKE RIDGE...ALMA AROUND 310
  PM...
  WEST NEWTON AROUND 320 PM...

STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY
DEVELOP. STAY WEATHER AWARE THIS AFTERNOON.

BAUMGARDT
Special weather statement, Jun 26, 3:28 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 PM CDT WED JUN 26 2013

WIZ017-029-262230-
CLARK-TAYLOR-
328 PM CDT WED JUN 26 2013

...THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN...

THUNDERSTORMS WERE DEVELOPING AROUND MEDFORD...WHILE MORE
THUNDERSTORMS CONTINUED TO MOVE EAST ACROSS THE EAU CLAIRE TO
BLOOMER WISCONSIN AREAS AT AROUND 20 MPH. THESE STORMS WILL SPREAD
ACROSS AREAS ALONG AND NORTH OF HIGHWAY 10 BETWEEN 4 PM AND 530 PM.
THE STRONGER OF THE STORMS WILL BE CAPABLE OF TORRENTIAL
DOWNPOURS...HAIL AND STRONG GUSTY WINDS. KEEP AND EYE TO THE SKY FOR
THE REST OF THE AFTERNOON. IF A WARNING IS ISSUED FOR ONE OF THESE
STORMS...BE PREPARED TO SEEK SHELTER IN A STURDY BUILDING UNTIL IT
PASSES.

RRS
Special weather statement, Jun 26, 4:05 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
405 PM CDT WED JUN 26 2013

MNZ079-087-088-262200-
OLMSTED-WABASHA-WINONA-
405 PM CDT WED JUN 26 2013

AT 400 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PLAINVIEW IN SOUTHERN WABSHA COUNTY...MOVING SOUTHEAST AT 30 MPH.

TORRENTIAL DOWNPOURS AND LIGHTNING WILL ACCOMPANY THIS STRONG
THUNDERSTORM.

THE STRONG THUNDERSTORM WILL BE NEAR...
  BEAVER...CARLEY STATE PARK...LITTLE VALLEY AROUND 410 PM...
  ELBA...LAZY D CAMPGROUND...WHITEWATER STATE PARK AROUND 420 PM...
  BETHANY...ALTURA...COUNTY ROADS 28 AND 31 AROUND 430 PM...
  LEWISTON AROUND 440 PM...

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

BAUMGARDT
Special weather statement, Jun 26, 5:21 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
521 PM CDT WED JUN 26 2013

WIZ029-034-262315-
CLARK-JACKSON-
521 PM CDT WED JUN 26 2013

AT 519 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROCK
DAM LAKE TO REQUA...MOVING EAST AT 25 MPH.

WIND GUSTS OF 30 TO 40 MPH...SMALL HAIL AND TORRENTIAL DOWNPOURS MAY
ACCOMPANY THESE STRONG THUNDERSTORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  PRICE AROUND 530 PM...
  HUMBIRD AROUND 550 PM...
  7 MILES SOUTH OF GREENWOOD AROUND 600 PM...
  7 MILES SOUTH OF LOYAL AROUND 610 PM...
  NEILLSVILLE...HATFIELD AROUND 620 PM...

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

THESE WIND GUSTS COULD BLOW AROUND OUTDOOR FURNITURE AND OTHER LIGHT
OBJECTS. SMALL BRANCHES MAY ALSO FALL. SEEK SAFE SHELTER INSIDE A
BUILDING.

HALBACH

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.